# SDR DHL97715002

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Ext Pwr Door
- Condition: Not Latched
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION FROM FRONT RIGHT SIDE OF AIRCRAFT AT 280 KTS IN CLIMB.  FOUND EXTERNAL POWER DOOR OPEN, INSPECTED DOOR PER M/M 52-00.  NO DEFECTS NOTED, DOOR CLOSED.
